# SDR TRAX200800522

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 12,066 hours, 9,957 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Cracked
- Location: Av Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV BAY DOOR HANDLE CRACKED.
